Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Wiener integrals of multiple variations


Author: Margaret Owchar
Journal: Proc. Amer. Math. Soc. 3 (1952), 459-470
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047257-7
MathSciNet review: 0047257
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Wiener, Generalized harmonic analysis, Acta Math. vol. 55 (1930) pp. 117-258, especially pp. 214-234. MR 1555316
  • [2] R. H. Cameron, The first variation of an indefinite Wiener integral, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 914-924. MR 0045937 (13:659b)
  • [3] R. H. Cameron and W. T. Martin, Evaluation of various Wiener integrals by use of certain Sturm-Liouville differential equations, Bull. Amer. Math. Soc. vol. 51 (1945). MR 0011401 (6:160e)
  • [4] -, The orthogonal development of non-linear functionals in series of Fourier-Hermite functionals, Ann. of Math. vol. 48 (1948).
  • [5] -, Transformations of Wiener integrals under translations, Ann. of Math. vol. 45 (1944). MR 0010346 (6:5f)
  • [6] -, Transformations of Wiener integrals under a general class of linear transformations, Trans. Amer. Math. Soc. vol. 58 (1945). MR 0013240 (7:127c)
  • [7] R. E. A. C. Paley, N. Wiener, and A. Zygmund, Notes on random functions, Math. Zeit. vol. 37 (1933) pp. 647-668, especially p. 650. MR 1545426

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047257-7
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society